Add To Favorites In PHR
The following warning signs may be present in adults who have a high risk for suicide:
Factors that may increase the risk of suicide include having:
The U.S. Food and Drug Administration (FDA) has issued an advisory on antidepressant medicines and the risk of suicide. Talk to your doctor about these possible side effects and the warning signs of suicide.
Take any mention of suicide seriously. If someone you know is threatening to commit suicide, get help right away. To learn more, see Suicidal Thoughts or Threats.
ByHealthwise StaffPrimary Medical ReviewerWilliam H. Blahd, Jr., MD, FACEP - Emergency MedicineSpecialist Medical ReviewerDavid Messenger, MD
Current as ofNovember 14, 2014
Current as of: November 14, 2014
Author: Healthwise Staff
Medical Review: William H. Blahd, Jr., MD, FACEP - Emergency Medicine & David Messenger, MD
To learn more about Healthwise, visit Healthwise.org
© 1995-2015 Healthwise, Incorporated. Healthwise, Healthwise for every health decision, and the Healthwise logo are trademarks of Healthwise, Incorporated.
print close directions